# SDR FDEA201909222317

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT STA 2144 TO STA 2164 RT LONGERON 39 - 43 EXFOLIATION CORROSION ON SKIN AND AROUND NUTPLATES. PERFORMED FUSELAGE SKIN REPAIR  IN REF TO SRM 53-70-01, REPAIR # 3.
